# SDR UIEA200400183

- Difficulty date: October 9, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Engine: Ge CF680C2B6F
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GT9012 TLV/CAI: AUTO NACELLE ANTI-ICE. (ATB) APPROX 8,000 CLEAR, TEMP +27C, AUTO NACELLE ANTI-ICE COMMANDED ANTI-ICE ON.  ICING WING ALSO DISPLAYED.  WHEN NAC ANTI-ICE VALVE IN OFF, NAI VALVE 1,2,3 AND 4 CAME ON.  ALL FOUR VALVES WERE STUCK OPEN BY CHECKLIST.  CHECKED BOTH ICE DETECTORS, FOUND BOTH WITH EXCESSIVE AMOUNT OF ADHESIVE ON PROBES.  CLEANED THOROUGHLY.  PERFORMED ICE DETECTION SYSTEM, GROUND TEST IAW TASK 30-81-00/715-001 AND MM 30-81-00/PPG501-503, AND PERFORMED ICE DETECTION SYSTEM OPERATIONAL TEST IAW TASK 30-81-00/715-050 AND MM 30-81-00, PP503/506.  ACCOMPLISHED CHECKS OK.  RAN ENGINE AND CHECKED MANUAL.  OPERATION OF ENGINE AND WING ANTI-ICE VALVES.  OPS NORMAL. NOTE: NO FUEL DUMP.
